MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® TIGERTAIL¿ FLEXIBLE TIP URETERAL CATHETERS

C.R. BARD INC. (COVINGTON) -1018233 BARD® TIGERTAIL¿ FLEXIBLE TIP URETERAL CATHETERS
Catalog Number 139005
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before use, ureteral catheter was crushed from the beginning, making it difficult for the guidewire to pass through.The guidewire could not pass.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed ¿ supplier related.The product had caused the reported failure.The sample has been evaluated, and it was observed that the end of the pigtail tigertail exhibited a slight kink, which made it difficult to move the adapter.Upon dissection of the adapter, flashing was found on the silicone component, which contributed to the kink.A potential root cause for this failure mode could be, defect components from supplier.A review of the device history record did not show any problems or condition that would have contributed to the reported issue.The instructions for use were found adequate and state the following: bardinlayoptimatmstentset: (bard solo guidewire type) single use only.[warnings], 1.Method for use: (1) when using the multi-length type stent, it should be avoided in the following cases.1)if you measure the length of patient¿s ureter and confirm that excessive coil part would be appear, consider using other stent which has different shape of tip and length.Ureteral stents with excessive coil parts have risks of knot formation at the tip of renal pelvis side during placement or removal.1).2) if any resistance is felt during removal, confirm the cause of the resistance with fluoroscopy and take remedial action to solve the problem.Excessive force during removal may lead to damage of the renal pelvis and/or ureter.(2) ureteroarterial fistula may be formed between the ureter and the aorta or the iliac artery and result in massive hemorrhage at the replacement of the ureteral stent if a ureteral stent is placed for a long term in a patient who has undergone the intrapelvic surgery or irradiation.Therefore, carefully monitor the condition of the patient, and in the event of acknowledging bleeding from the urethra, perform retrograde pyelography or angiography, and provide appropriate care.Correction: d, h, this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® TIGERTAIL¿ FLEXIBLE TIP URETERAL CATHETERS
Common Device Name
URETERAL CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key22320052
Report Number1018233-2025-04929
Device Sequence Number21081847
Product Code KOD
UDI-Device Identifier10801741127097
UDI-Public(01)10801741127097(11)240322(17)290228(10)MYJP2254
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number139005
Device Lot NumberMYJP2254
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown